Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate with vyvanse

Posted by chumbawumba on March 8, 2018, at 0:02:57

In reply to Re: Parnate with vyvanse chrismeurer, posted by SLS on January 25, 2018, at 19:27:38

Have tried both, not in combination though. Parnate gives me vicious insomnia. If I took Vyvanse with Parnate I'd never sleep. There would just be a bunch of semi-psychotic rants spread across the internet.

Bit surprising that a pdoc would prescribe both for use concurrently. I would think taking both would jack your dopamine up to uncomfortable levels. Your pdoc sounds like he treats aggressively and is data driven (data being your clinical presentation and vitals). That's nice when you have a doctor who isn't hidebound. So as long as you heart rate and blood pressure are normal-ish, seems like quite a potent combination with a lot of potential.

Too bad about losing the Lithium. Personally I think it's the best thing since sliced bread. But that's just my opinion coming from a treatment resistant depression/ bi-polar spectrum disorder.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1097221]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chumbawumba thread:1096724
URL: http://www.dr-bob.org/babble/20180212/msgs/1097221.html